Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 73, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 25, 2008, 6:04 PM CDT for Ottawa County, Kansas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 6:04 PM CDT (23:04 UTC)
- Expired
- May 25, 2008, 6:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
County Ottawa County, KS
The radar
The Topeka radar (KTWX), 123 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:24 PM CDT | HAIL 1 | Sse Minneapolis, KS | DIME TO QUARTER SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:00 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2142 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 252305
SVRTOP
KSC143-252345-
/O.NEW.KTOP.SV.W.0073.080525T2304Z-080525T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
604 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 645 PM CDT
* AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ADA...OR 26 MILES NORTHWEST OF SALINA...MOVING EAST AT 34 MPH.
* LOCATIONS IMPACTED INCLUDE...
TESCOTT...
DELPHOS...
MINNEAPOLIS...
BENNINGTON...
WELLS...
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN AND DEADLY LIGHTNING ARE
LIKELY IN SEVERE THUNDERSTORMS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3931 9760 3931 9736 3904 9736 3899 9792
3930 9792
TIME...MOT...LOC 2304Z 261DEG 30KT 3912 9786
$$3 follow-up statements
000 WWUS53 KTOP 252318 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 617 PM CDT SUN MAY 25 2008 KSC143-252345- /O.CON.KTOP.SV.W.0073.000000T0000Z-080525T2345Z/ OTTAWA- 617 PM CDT SUN MAY 25 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR OTTAWA COUNTY... AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES WEST OF MINNEAPOLIS...OR 23 MILES NORTH OF SALINA... MOVING EAST AT 34 MPH. LOCATIONS IMPACTED INCLUDE... MINNEAPOLIS... DELPHOS... WELLS. A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES RAPIDLY. A SPOTTER REPORTED A WALL CLOUD AND SOME ROTATION WITH THIS STORM. REMAIN ALERT TO THE LATEST WEATHER CONDITIONS IN CASE A TORNADO WARNING IS ISSUED. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3930 9792 3931 9736 3906 9740 3899 9792 TIME...MOT...LOC 2317Z 261DEG 30KT 3914 9772 $$
000 WWUS53 KTOP 252333 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 631 PM CDT SUN MAY 25 2008 KSC143-252345- /O.CON.KTOP.SV.W.0073.000000T0000Z-080525T2345Z/ OTTAWA- 631 PM CDT SUN MAY 25 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR OTTAWA COUNTY... AT 627 PM CDT...A TRAINED SPOTTER REPORTED QUARTER SIZE HAIL WITH THIS STORM. THIS STORM WAS LOCATED 2 MILES EAST OF MINNEAPOLIS...OR 23 MILES NORTH OF SALINA...MOVING EAST AT 34 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EAST CENTRAL OTTAWA COUNTY... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING. THIS IS A DANGEROUS STORM AND MAY PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...LARGE HAIL...AND DEADLY LIGHTNING. MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT THROUGH 10 PM CDT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES RAPIDLY. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3930 9792 3931 9736 3907 9740 3899 9792 TIME...MOT...LOC 2331Z 261DEG 30KT 3916 9757 $$
000 WWUS53 KTOP 252344 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 644 PM CDT SUN MAY 25 2008 KSC143-252354- /O.EXP.KTOP.SV.W.0073.000000T0000Z-080525T2345Z/ OTTAWA- 644 PM CDT SUN MAY 25 2008 ...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY WILL EXPIRE AT 645 PM CDT... AT 644 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE FROM THE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3930 9792 3931 9736 3907 9740 3899 9792 TIME...MOT...LOC 2344Z 261DEG 30KT 3918 9743 $$ STARK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:55 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 25, 3:55 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 355 PM CDT SUN MAY 25 2008 .DISCUSSION... ...TONIGHT AND TOMORROW... MAIN CONCERN IS POTENTIAL FOR SEVERE WEATHER THIS EVENING TRANSITIONING TO FLOODING EVENT OVERNIGHT. STATIONARY BOUNDARY SHOULD SETUP VERY NEAR I-70 OVERNIGHT. LATEST NAM RUN DID BRING THIS BOUNDARY A BIT FURTHER SOUTH THAN PREVIOUS RUNS...AND WITH VERY STRONG LLJ FORMING OVERNIGHT I EXPECT TRAINING THUNDERSTORM TO DEVELOP AND PRODUCE VERY HEAVY RAIN. HPC QPF IS NEARLY 3 INCHES OVERNIGHT. SHOULD SEE A BREAK TOMORROW AS LLJ WEAKEN DURING THE DAY BEFORE THE POTENTIAL FOR HEAVY RAIN REAPPEARS. SEVERE THREAT AGAIN TOMORROW AS WE DONT CHANGE THE AIRMASS AND WILL ADVECT MORE MOISTURE BACK INTO AREA. FLOODING CONCERNS TOMORROW COULD BE OVER THE SAME AREA AS TONIGHT. TROUBLESOME WARM FRONT WILL HANG ALONG A SW/NE AXIS BISECTING THE WARNING AREA THROUGH MONDAY NIGHT...SETTING THE STAGE TO PROLONG THE SEVERE WEATHER AND HEAVY RAIN THREAT. POSITION OF THE FRONT WILL BE DEPENDANT ON THE SET-UP OF CONVECTION TONIGHT. CONVECTION WILL INITIATE ALONG THE BOUNDARY BY LATE AFTERNOON. DEEP...RICH MOISTURE WILL ADVECT NORTHWARD THROUGH THE THE NIGHT...WHICH WILL HELP TO SUSTAIN CONVECTION. PWATS IN THE 1.5 TO 2 INCH RANGE REFLECT THE MOISTURE LADEN ENVIRONMENT. 500H SHORTWAVE WILL SLIP THROUGH THE FLOW AS WELL...AND UPPER LEVELS WILL LEND SUPPORT WITH THE LOCAL CWA IN RIGHT ENTRANCE REGION OF UPPER LEVEL JET STREAK...PROMOTING LARGE SCALE UPPER DIVERGENCE. EXPECT AN MCS TO TRACK ALMOST DUE EASTWARD OVERNIGHT. IN ADDITION...WITH AN EASTERLY COMPONENT TO THE LOW LEVEL WINDS...MAY SEE BACKBUILDING OR TRAINING CELLS. ALL AND ALL...HEAVY RAIN LOOKS LIKELY...BUT PLACEMENT OF HEAVIEST AXIS STILL A BIT UNCLEAR. GFS A BIT FURTHER NORTH WITH THE WARM FRONT THAN THE NAM. TOOK MORE OF A BLEND APPROACH OF THE TWO...HIGHLIGHTING LOCATIONS ALONG I-70 TO SEE THE HEAVIEST RAINFALL IN THIS TIME FRAME...WITH LOCAL AMOUNTS GREATER THAN 2-3 INCHES POSSIBLE. SEVERE WEATHER ALSO FAVORABLE IN THIS ENVIRONMENT WITH CAPE VALUES AROUND 2500-3000 J/KG AND STEEP MIDLEVEL LAPSE RATES. AFOREMENTIONED EASTERLY COMPONENT TO THE LOW LEVEL FLOW WILL PROVIDE FAVORABLE SHEAR FOR STORM DEVELOPMENT AND WILL ENHANCE THE POSSIBILITY FOR TORNADOES...ESPECIALLY IN THE VICNINTY OF THE FRONT. LONG LONG TERM...MODELS REASONABLY CONSISTENT WITH ONE ANOTHER. 500H FLOW BECOMES MORE WESTERLY BY THUR...WITH SEVERAL WEAK WAVES PROGGED TO PUSH ON THROUGH THE FLOW. THE FIRST WILL SLIDE THROUGH THUR NITE...COINCIDENT WITH INCREASING WARM/MOIST ADVECTION ON THE NOSE OF THE LOW LEVEL JET OVERNIGHT. NEXT...DEEPER WAVE ON TRACK FOR FRI NITE/SAT. 25/12Z GFS NOW A BIT SLOWER WITH THE WAVE...COMING MORE INTO LINE WITH THE SLOWER PROGRESSION OF THE EC/ENS MEAN. BUT...DOES MAINTAIN A MORE SOUTHERLY TRACK THAN OTHER GUIDANCE. LUNDE .AVIATION... AVIATION CONCERN OVER THE NEXT 24 HOURS ARE CENTERED ON THE THUNDERSTORM THREAT. EXPECT STATIONARY SURFACE BOUNDARY TO FORM ALONG I-70...AND THUNDERSTORM SHOULD DEVELOP ALONG THIS BOUNDARY AFTER 00 UTC. PERSISTENT MOISTURE SHOULD ALLOW NUMEROUS STORMS TO TRACK OVER THE SAME AREA...SO TAF SITES WILL HAVE A LONG PERIOD OF THUNDERSTORM MENTIONED. HARDING && .TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 PM SUNDAY TO 10 AM MONDAY FOR KSZ008-KSZ009-KSZ010-KSZ011-KSZ012- KSZ020-KSZ021-KSZ022-KSZ023-KSZ024-KSZ026-KSZ034-KSZ035-KSZ036- KSZ037-KSZ038-KSZ039-KSZ040. && HARDING/LUNDE
Hazardous weather outlook, May 25, 3:48 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 348 PM CDT SUN MAY 25 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-262100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 348 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON ALONG A FRONTAL BOUNDARY EXTENDING FROM NORTH CENTRAL TO SOUTHWEST KANSAS. SUFFICIENT INSTABILITY AND LOW LEVEL WIND SHEAR WILL MAKE IT POSSIBLE FOR STORMS TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES...PRIMARILY ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEAST KANSAS. TONIGHT...THE STORMS ARE EXPECTED TO CONGEAL INTO A LINE...AND PUSH ACROSS THE ENTIRE OUTLOOK AREA. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS ASSOCIATED WITH THE LINE. IN ADDITION...AN EXTREMELY MOIST AIRMASS WILL BE IN PLACE OVER THE OUTLOOK AREA. AS A RESULT...THUNDERSTORMS WILL BE EXCEPTIONALLY EFFICIENT RAINFALL PRODUCERS. RAINFALL AMOUNTS OF 2-3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE. AT THIS TIME...THE PLACEMENT OF THE AXIS OF THE HEAVIEST RAINFALL LOOKS TO BE FOCUSED MAINLY ALONG AND NORTH OF INTERSTATE 70. FLASH FLOODING IS POSSIBLE ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEAST KANSAS AS A RESULT. RIVERS ACROSS NORTHEAST KANSAS WILL ALSO RESPOND TO THE HEAVY RAINFALL...AND MAY RISE OUT OF THEIR BANKS. THE BIG BLUE RIVER AT BLUE RAPIDS IS ALREADY NEAR FLOOD STAGE...AND IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL RETURNS MONDAY. THE FRONTAL BOUNDARY THAT SERVED AS THE FOCUS FOR THUNDERSTORM DEVELOPMENT SUNDAY WILL AGAIN LIGHT UP MONDAY AFTERNOON. THE BEST CHANCE FOR SEVERE WEATHER LOOKS TO BE ACROSS NORTH CENTRAL KANSAS DURING THE LATE AFTERNOON...WITH LARGE HAIL...DAMAGING WINDS...AND TORNADOES THE PRIMARY THREATS. STORMS WILL MERGE INTO A LINE AGAIN MONDAY NIGHT AND PUSH EASTWARD...AND THE THREAT FOR LARGE HAIL AND DAMAGING WINDS WILL OVERSPREAD THE REST OF THE OUTLOOK AREA AS THE LINE PUSHES THROUGH. HEAVY RAIN IS AGAIN POSSIBLE WITH THESE STORMS...AND AN ADDITIONAL 1 TO 2 INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE. RAIN FALLING ON ALREADY SATURATED GROUND MAY EXACERBATE WATER PROBLEMS ACROSS NORTH CENTRAL AND NORTHEAST KANSAS. THUNDERSTORMS WILL COME TO AN END FROM NORTHWEST TO SOUTHEAST TUESDAY MORNING...BUT RAINFALL AND EMBEDDED THUNDERSTORMS MAY PERSIST THROUGH EARLY WEDNESDAY MORNING. THUNDERSTORMS ARE AGAIN POSSIBLE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED TONIGHT...ESPECIALLY ACROSS NORTH CENTRAL KANSAS THIS EVENING...AND NORTH CENTRAL AND NORTHEAST KANSAS TONIGHT THROUGH MONDAY MORNING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA. LUNDE
In the hours before
Local storm report, May 25, 5:41 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
541 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND GST 4 W GLASCO 39.36N 97.92W
05/25/2008 E60 MPH CLOUD KS PUBLIC
&&
JBSpecial weather statement, May 25, 5:55 PM CDT, 9 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 555 PM CDT SUN MAY 25 2008 KSZ008-020-252315- CLOUD-REPUBLIC- 555 PM CDT SUN MAY 25 2008 THROUGH 615 PM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE NORTHEAST AT 30 MPH ACROSS PORTIONS OF NORTH CENTRAL KANSAS. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS AROUND 50 MPH AND TORRENTIAL RAINFALL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE MUNDEN...CONCORDIA...CORTLAND...REPUBLIC AND NARKA. DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THESE STORMS...MOVE TO A STURDY SHELTER IF THESE STORMS APPROACH YOUR LOCATION. A TORNADO WATCH IS ALSO IN EFFECT. THE CLUSTER OF STORMS MAY STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO TAKE SHELTER IN CASE A WARNING IS ISSUED.
Special weather statement, May 25, 6:00 PM CDT, 4 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 600 PM CDT SUN MAY 25 2008 KSZ034-252315- OTTAWA- 600 PM CDT SUN MAY 25 2008 THROUGH 615 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 34 MPH THROUGH OTTAWA COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS AROUND 50 MPH...TORRENTIAL RAINFALL AND CONTINUOUS DEADLY LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE CULVER...TESCOTT...DELPHOS...WELLS...NILES...MINNEAPOLIS AND BENNINGTON. A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:10 AM CDT | Flash Flood Watch | TOP | Brown, Clay, Cloud, Dickinson, Douglas, Geary and 12 more | 19 hr |
| May 25, 5:48 AM CDT | Severe Thunderstorm Warning | TOP | Lyon | 57 min |
| May 25, 6:47 AM CDT | Severe Thunderstorm Warning | TOP | Lyon | 40 min |
| May 25, 5:25 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 50 min |
| May 25, 6:07 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 35 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.